How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18981
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

I became unwell last week, during the night i was passing water

Customer Question

I became unwell last week, during the night i was passing water every half hour and became very hot and sweaty.my water was tested, was informed that i had a water infection, was precribed trimethoprim for a week. it has been over a week now and i still feel unwell, with a rash on my upper turso and night sweats
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. D. Love replied 2 years ago.
Hello from JustAnswer.
Since you are still sick, the primary concern is that the trimethoprim did not treat the infection. The trimethoprim is a good first-line antibiotic for urinary infections, but there is no antibiotic that works 100% of the time.
At this point, it would be appropriate to use a stronger antibiotic. If a culture was done at the time of the initial visit, then the result of the culture should guide the decision of the next antibiotic, as the culture will show the antibiotic to which the germ is the most sensitive. If a culture was not done, then it would be appropriate to select an antibiotic empirically that is stronger and is in a different class, such as Levaquin.
If I have answered all your questions, please rate my response Excellent (click on the 5th star).
However, if I can provide any further information, please let me know.
Please bookmark my profile for asking further questions.
This is the link to my profile:
www.justanswer.com/medical/expert-DrDLove/